Hello everyone. (hmmm, seems like spell check does not work on this site)
I just want to share my current experience with Risperidone withdrawal and maybe get some feedback on the situtation.
- Venlafaxine 225mg
- Chlorpromazine 100mg
It basically all started quite a few months ago when I experienced extreme frequent urination and urge. At the time I suspected it to be an UTI and visit the doctor. No UTI was found but I was given a dose of antibiotics anyway (Cipro). Antibiotics did not work and I saw another doctor for second opinion. Still no UTI was detected but the doctor assumed it might be an undetectable infection. Another dose of antibiotics were perscriped (Norfloxacin). Still no luck. I was then given Lenditro to try and relax the bladder muscles. No change.
Note: No other urinary symptoms such as burning, pain, swollen or anything of the kind is experienced. It's just the urge and frequency.
An appointment with a state urologist was made but I had to wait 4 months. 4 months later the problem still persists and I'm urination between 30-50 times a day. Urologist did a catheter test and no problems were detected. I was then sent home with more Lenditro and was advised to speak to my mental doc about possible urinal side effect with the Risperidone I was taking. Pdoc suggested I taper off. At that stage I was on 1.5mg and have been taking that dose for about 2 years. Doc wanted me to drop it by 0.5mg per week which I suggested was a horrible idea. I then insisted to rather drop by 10% per week. Doc was not impressed but this is my body so I don't really care. I can't go to another doc since they are state appointed.
To see the urologist again would probably be another 6-8 month wait.
Note: I also experienced loss of libido, horrible weight gain (even though I was not eating more), and fatigue on Risperidone
Anyway, I've taper down the Risperidone dose and I'm finally off the med. I've been off for four days now and things aren't really going to well. My symptoms are as follows:
- Major libido comeback. Basically my libido is totally out of whack. I'm having these major intense sexual dreams and I have this constant desire but it totally feels unnatural and quite uncomfortable.
- Very fatigued. I simply want to sleep most of the time.
- Weak body. My body just feels so weak. No energy whatsoever.
- I'm quite nauseas.
- Vertigo / Dizzy
What makes matters even worse is the fact my urination has actually gotten worse after I stopped the Risperidone. From the point that I wake up, until I go sleep, I have the constant urge to urinate.